Improved shock-capturing of Jameson's scheme for the Euler equations

Share/Save/Bookmark

Burg van der, J.W. and Kuerten, J.G.M. and Zandbergen, P.J. (1992) Improved shock-capturing of Jameson's scheme for the Euler equations. International Journal for Numerical Methods in Fluids, 15 (6). pp. 649-671. ISSN 0271-2091

[img]
Preview
PDF
990Kb
Abstract:It is known that Jameson's scheme is a pseudo-second-order-accurate scheme for solving discrete conservation laws. The scheme contains a non-linear artificial dissipative flux which is designed to capture shocks. In this paper, it is shown that the, shock-capturing of Jameson's scheme for the Euler equations can be improved by replacing the Lax-Friedrichs' type of dissipative flux with Roe's dissipative flux. This replacement is at a moderate expense of the calculation time.
Item Type:Article
Copyright:© 1992 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70976
Official URL:http://dx.doi.org/10.1002/fld.1650150603
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page